Parallel Gaussian elimination for XL family over GF(2)
Article first published online: 18 MAR 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Security and Communication Networks
Volume 7, Issue 3, pages 503–510, March 2014
How to Cite
Huang, H., Bao, W. and Liu, S. (2014), Parallel Gaussian elimination for XL family over GF(2). Security Comm. Networks, 7: 503–510. doi: 10.1002/sec.744
- Issue published online: 19 FEB 2014
- Article first published online: 18 MAR 2013
- Manuscript Accepted: 7 JAN 2013
- Manuscript Revised: 10 OCT 2012
- Manuscript Received: 16 JUL 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!